# SDR SWAA2015070841496

- Difficulty date: July 1, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 24,024 hours, 10,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Part number: 3A4018
- Condition: Missing
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR MISSING NYLON BUSHING.  INSTALLED BUSHING IAW SIP.
